1. Higher-order generalizations of stability and arithmetic regularity, with J. Wolf. arXiv.
  2. Irregular Triads in 3-uniform hypergraphs, with J. Wolf. arXiv.


  1. Quantitative structure of stable sets in finite abelian groups, with J. Wolf, Trans. Amer. Math. Soc. 373 (2020), 3885-3903. arXiv. Journal.
  2. Structure and regularity for subsets of groups with finite VC-dimension, with G. Conant and A. Pillay, accepted, J. Eur. Math. Soc. arXiv.
  3. Uniformly bounded arrays and mutually algebraic structures, with M. C. Laskowski, Notre Dame J. Form. Log. 61, no. 2 (2020), 265-282. arXiv. Journal.
  4. Jumps in speeds of hereditary properties in finite relational languages, with M. C. Laskowski, submitted. arXiv.
  5. A group version of stable regularity, with G. Conant and A. Pillay,  Math. Proc. Cambridge Philos. Soc., vol. 168, Issue 2 (2020), 405-413. arXiv. Journal.
  6. Stable arithmetic regularity in the finite-field model, with J. Wolf,  Bull. London Math. Soc. 51 (2019), no. 1, 70-88. arXiv. Journal.
  7. Extremal theory of locally sparse multigraphs, with D. Mubayi, accepted, SIDMA. arXiv.
  8. An extremal graph problem with a transcendental solution, with D. Mubayi, Comb. Probab. Comput. 28 (2019), no. 2, 303-324. arXiv. Journal.
  9. VC_l-dimension and the jump to the fastest speed of a hereditary property, Proc. Amer. Math. Soc. 146 (2018), no. 7, 3111-3126. arXiv. Journal.
  10. Structure and enumeration theorems for hereditary properties in finite relational languages, Ann. Pure Appl. Logic 169 (2018), no. 5, 413-449. arXiv. Journal.
  11. On unavoidable induced subgraphs in large prime graphs, with M. Malliaris, J. Graph Theory 88 (2018), no.2, 255-270. arXiv. Journal.
  12. Discrete metric spaces: structure, enumeration, and 0-1 laws, (2016), with D. Mubayi, J. Symb. Logic, 84, Issue 4 (2019), 1293-1325. arXiv. Journal.
  13. Model theoretic properties of the Urysohn sphere, with G. Conant, Ann. Pure Appl. Logic 167 (2016), no. 1, 49-72. arXiv. Journal.